Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

ISOMORPHISMS OF PARTIAL GROUP RINGS

Full text
Author(s):
Dokuchaev, M. [1] ; Simon, J. [2]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Dept Matemat, Caixa Postal 66-281, BR-05315970 Sao Paulo - Brazil
[2] Univ Murcia, Dept Matemat, Murcia - Spain
Total Affiliations: 2
Document type: Journal article
Source: COMMUNICATIONS IN ALGEBRA; v. 44, n. 2, p. 680-696, 2016.
Web of Science Citations: 3
Abstract

We prove that if two finite groups G(1) and G(2) admit an isomorphism between their lattices of subgroups which preserves subgroup rings over a commutative ring K then the partial group rings K-par G(1) and K-par G(2) are isomorphic. If vertical bar G vertical bar is odd, then we find a series of natural invariants of C-par G and use them to show that C-par G determines the commutativity of G. In the case of odd vertical bar G vertical bar, the least counterexample to the isomorphism problem for partial group algebras over C is pointed out. Moreover, a counterexample to the isomorphism problem over Q is also given. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants